# SDR SWAA2022042095737

- Difficulty date: April 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N8581Z
- Make and model: Boeing 737824
- Aircraft serial: 64348
- Aircraft time: 12,015 hours, 5,842 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD FWD FLIGHT ATTENDANT FLASH LIGHT WILL NOT TEST / [01] REMOVED AND REPLACED INBD FWD FLIGHT ATTENDANT FLASHLIGHT AND BRACKET PER AMM 25-64-00. OPS CHECK GOOD AT THIS TIME. NEXT INSP DUE 05-23.
